# SDR TRBA2010115

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 32,617 hours, 30,953 cycles
- Engine: Pwa PW127
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LIGHTENING STRUCK THE ACFT IN FLIGHT, AS A RESULT THE PRESSURIZATION CABIN ALTITUDE RATE STARTED CLIMBING. (EMERGENCY DECLARED) PERFORMED DETAILED VISUAL INSP AFTER LIGHTENING STRIKE IAW WORK CARD EX-055113-DVI-10000-003 AND PLACED THE AUTO PRESSURIZATION SYS ON MEL, AWAITING COMPLETION OF MEL 21-08 AUTH 100051M-C FOR FURTHER DETAILS.  OP'S CHECK AUTO PRESS SYS AND FOUND WORKING PROPERLY IAW AMM JIC 23-31-00 AND ETN NR E2-21-00, MEL CLEARED.
